# SDR FDEA201204141427

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757*
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 395, BL 0-62, UPPER TEE CORRODED.   BLENDED IAW SRM 51-10-02, ORIG MATERIAL .125, AFTER REWORK .084, TOTAL MATERIAL LOSS .041, AREA OUT OF LIMITS.  REMOVED DAMAGED FLOORBEAM IAW SRM 51-40-02.  DRILLED AND LOCATED NEW FLOORBEAM IAW SRM 51-40-05.  INSTALLED NEW FLOORBEAM IAW SRM 51-40-02 AND DWG 141N5114.  MAJOR REPAIR.
